MathSciNet Relay Station
MathSciNet bibliographic data
MR2433920 39A11
Hu, Lin-Xia; Li, Wan-Tong; Stević, Stevo Global asymptotic stability of a second order rational difference equation. J. Difference Equ. Appl. 14 (2008), no. 8, 779–797.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement